# SDR CALA2025111111135

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 45,763 hours, 16,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE IS NOT DETACHING FROM DOOR. FA CONCERNED ABOUT SMALL GAP BETWEEN SLIDE PACK ASSY AND THE DOOR. VERIFIED SCREW TIGHTNESS ON SLIDE PACK COVER ASSY TO DOOR REF AMM TASK 25-66-01-400-803. NO FURTHER DEFECTS NOTED AT THIS TIME. OK TO CONTINUE SERVICE AT THIS TIME.
